Please use this identifier to cite or link to this item:
Title: Remarkable spectral variability of PDS 456
Authors: Behar, E
Mushotzky, R
Kaspi, S
Reeves, J
Turner, TJ
O'Brien, PT
First Published: 2010
Citation: ASTROPHYSICAL JOURNAL LETTERS, 2010, 712 (1), pp. 26-37
DOI Link: 10.1088/0004-637X/712/1/26
ISSN: 2041-8205
eISSN: 2041-8213
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.